# SDR CALA2023041001089

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Sta294.5/Rbl22.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 294.5 RBL 22.5 ON FLOOR BEAM, IT''S POSSIBLE CORROSION (REF. AAR NR 99960037). REMOVED CORROSION AND ACCOMPLISHED REPAIR ON FLOOR BEAM STA 294.5 RBL 22.5 IAW B737-800 SRM 53-10-51-1 PAR 4(C) FIG 105(C) AND SRM 53-10-51-2R-14 STEP F (WORK ACCOMPLISHED BY V938333 AND AAR QC V931821) REVIEWED AND APPROVED
